advertisement
Question
Posted by: m | 2010-05-06

burning

i just want to know, every time i eat bread or buns i get this burning feeling in the crop of my stomach (i dont know how to explain) i drink antibiotiks for my bladder infection, and i have realised that everytime know when i drink my medication it also burns but just lightly. what can it be?should i be concerned

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo M
You may have a bit of gastritis (inflammation of the stomach lining) You can try something like Mucaine for it, but if it persists, see your doctor as you may need a course of anti-acid prescription mediation.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010-05-06

Hallo M
You may have a bit of gastritis (inflammation of the stomach lining) You can try something like Mucaine for it, but if it persists, see your doctor as you may need a course of anti-acid prescription mediation.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement